×

zbMATH — the first resource for mathematics

Large time behaviour of solutions of the porous medium equation in bounded domains. (English) Zbl 0475.35059

MSC:
35K65 Degenerate parabolic equations
35K55 Nonlinear parabolic equations
76S05 Flows in porous media; filtration; seepage
35B40 Asymptotic behavior of solutions to PDEs
35B05 Oscillation, zeros of solutions, mean value theorems, etc. in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alikakos, N.D, Lp bounds of solutions of reaction-diffusion equations, Comm. partial differential equations, 4, 8, 827-868, (1979) · Zbl 0421.35009
[2] Amann, H, On the existence of positive solutions of nonlinear elliptic boundary value problems, Indiana univ. math. J., 21, 125-146, (1971) · Zbl 0219.35037
[3] Amann, H, On the number of solutions of nonlinear equations in ordered Banach spaces, J. functional analysis, 11, 346-384, (1972) · Zbl 0244.47046
[4] Aronson, D.G, Regularity properties of flows through porous media: A counterexample, SIAM J. appl. math., 19, 299-307, (1970) · Zbl 0255.76099
[5] Barenblatt, G.I, On some unsteady motions of a liquid or a gas in a porous medium, Prikl. mat. meh., 16, 67-68, (1952) · Zbl 0049.41902
[6] \scJ. G. Berryman and C. J. Holland, Stability of the separable solution for fast diffusion, to appear. · Zbl 0458.35046
[7] \scL. A. Caffarelli and A. Friedmann, Regularity of the free boundary of a gas flow in an n-dimensional porous medium, Indiana Univ. Math. J., in press.
[8] Evans, L.C, Application of nonlinear semigroup theory to certain partial differential equations, () · Zbl 0471.35039
[9] Friedman, A, Partial differential equations of parabolic type, (1964), Prentice-Hall Englewood Cliffs, N. J · Zbl 0144.34903
[10] Gilding, B.H; Peletier, L.A, On a class of smilarity solutions of the porous media equation, J. math. anal. appl., 55, 351-364, (1976) · Zbl 0356.35049
[11] Gilding, B.H; Peletier, L.A, On a class of similarity solutions of the porous media equation, II, J. math. anal. appl., 57, 522-538, (1977) · Zbl 0365.35029
[12] \scB. H. Gilding and L. A. Peletier, Continuity of solutions of the porous media equation, to appear. · Zbl 0481.35026
[13] Gurtin, M.E; MacCamy, R.C, On the diffusion of biological populations, Math. biosci., 33, 35-49, (1977) · Zbl 0362.92007
[14] Kalashnikov, A.S, On the occurrence of singularities in the solutions of the equation of nonstationary filtration, Ž. vycisl. mat. i mat. fiz., 7, 440-444, (1967) · Zbl 0184.53201
[15] Longmire, C.L, Elementary plasma physics, (1963), Wiley-Interscience New York · Zbl 0121.23004
[16] \scR. C. MacCamy, A population model with nonlinear diffusion, preprint, Carnegie-Mellon University. · Zbl 0458.92012
[17] Muskat, M, The flow of homogeneous fluids through porous media, (1937), McGraw-Hill New York · JFM 63.1368.03
[18] Oleinik, O.A; Kalashnikov, A.S; Yui-Lin, Chzhou, The Cauchy problem and boundary problems for equations of the type of nonstationary filtration, Izv. akad. nauk SSSR ser. mat., 22, 667-704, (1958) · Zbl 0093.10302
[19] Pattle, R.E, Diffusion from an instantaneous point source with concentration dependent coefficient, Quart. J. mech. appl. math., 12, 407-409, (1959) · Zbl 0119.30505
[20] Protter, M.H; Weinberger, H.F, Maximum principles in differential equations, (1967), Prentice-Hall Englewood Cliffs, N. J · Zbl 0153.13602
[21] Sabinina, E.S, On the Cauchy problem for the equation of nonstationary gas filtration in several space variables, Dokl. akad. nauk SSSR, 136, 1034-1037, (1961) · Zbl 0101.21101
[22] Serrin, J, The problem of Dirichlet for quasilinear elliptic differential equations with many independent variables, Philos. trans. roy. soc. London ser. A, 264, 413-496, (1969) · Zbl 0181.38003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.